MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS POROUS STEM 17.5X125MM STR; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDICS INC US LPS POROUS STEM 17.5X125MM STR; LPS AND S-ROM : KNEE STEMS
Model Number 1987-26-416
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 04/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revise to address pain in femur and loosening of unknown component.Implant had fibrous ingrowth.Doi: (b)(6) 2017.Dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
LPS POROUS STEM 17.5X125MM STR
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10030384
Report Number1818910-2020-11767
Device Sequence Number3881678
Product Code JDI
UDI-Device Identifier10603295079316
UDI-Public10603295079316
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-26-416
Device Catalogue Number198726416
Device Lot Number132182
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date05/06/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONTROL CABLE W/CABLE SLEEVE; LPS DISTAL FEM COMP XSM RT (EX PKT); LPS POROUS STEM 17.5X125MM STR; LPS SEGMENTAL COMPONENT 65MM; LPS UNIV TIB HIN INS XSM 12MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR